Intractable intraoperative bleeding requiring platelet transfusion during emergent cholecystectomy in a patient with dual antiplatelet therapy after drug-eluting coronary stent implantation (with video).
Аннотация
We report a case of a 76-year-old man, receiving dual antiplatelet therapy (DAPT) with aspirin and ticlopidine for the past 6 years after implantation of drug-eluting coronary stent, developed a severe hypochondriac pain. After diagnosing severe acute cholecystitis by an enhanced CT, emergent laparotomy under continuation of DAPT was attempted. During the operation, intractable bleeding from the adhesiolysed liver surface was encountered, which required platelet transfusion. Subtotal cholecystectomy with abdominal drainage was performed, and the patient recovered without any postoperative bleeding or thromboembolic complications. Like the present case, the final decision should be made to perform platelet transfusion when life-threatening DAPT-induced intraoperative bleeding occurs during an emergent surgery, despite the elevated risk of stent thrombosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.